# SDR CALA2023062602002

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 50,349 hours, 17,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Sta294.5-312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR STRUCTURE INTERCOSTAL AT STA 294 .5 - 312 LBL12 CORRODED.  TRANSCRIBED FROM HAECO GSO NR 9282393 MECH V901143 CORROSION REMOVAL OF 0.050" FROM ORIGINAL 0.170", REMAINING 0.12 0" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-51. REMOVED AND REPLACED INTERCOSTAL (P/N 141A5690-1) IAW BOEING DRAWING 141 A5600 REV N AND B737-800 SRM 51-40-02.  TRANSCRIBED FROM HAECO.
